IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

Labor Time Shared In The Assignment Game Lending New Insights To The Theory Of Two-Sided Matching Markets

Listed author(s):
  • Marilda Sotomayor


We consider two two-sided matching markets, where every agent has an amount of units of a divisible good to be distributed among the partnerships he forms and exchanged for money. Both markets have the same sets of feasible allocations but operate under distinct rules. However they are indistinguishable under their representation in the characteristic function form. The adequate and proposed mathematical model provides the foundation to characterize the cooperative equilibrium concept in each market. Setwise-stability is then shown not to be the general definition of stability. The connection between the cooperative structures of these markets and between the cooperative and competitive structures of each market is established, by focusing on the algebraic structure of the core, the set of cooperative equilibrium allocations and the set of competitive equilibrium allocations. The results obtained and the methodology used in their proofs provide new and useful insights to the theory of two-sided matching markets.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: no

Paper provided by University of São Paulo (FEA-USP) in its series Working Papers, Department of Economics with number 2012_29.

in new window

Date of creation: 05 Nov 2012
Handle: RePEc:spa:wpaper:2012wpecon29
Contact details of provider: Postal:
(011) 818-5811

Phone: +55-11-3091-5944
Fax: +55-11-3091-6013
Web page:

More information through EDIRC

Order Information: Email:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

in new window

  1. Alkan, Ahmet & Gale, David, 2003. "Stable schedule matching under revealed preference," Journal of Economic Theory, Elsevier, vol. 112(2), pages 289-306, October.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spa:wpaper:2012wpecon29. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Pedro Garcia Duarte)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.